# SDR 96UAL900639

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161UA
- Make and model: Boeing 747238B
- Aircraft serial: 21352
- Engine: Pwa JT9D7J
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Condition: Corner Missing
- Location: Nr 16 Le Flap
- Component: 65B392052
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD CORNER OF NR 16 KRUEGER PLAP WAS FOUND MISSING.  DETAILED INVESTIGATION OF THE REMAINING FLAP STRUCTURE FOUND NO DELAMINATION OR CRACKS.  INSTALLED DOUBLER REPAIR.
